Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 38, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 17, 2025, 2:41 PM EDT for Oswego County, New York. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 2:41 PM EDT (18:41 UTC)
- Expired
- May 17, 2025, 3:27 PM EDT
- In force
- 46 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 54 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 2:58 PM EDT | TSTM WND DMG | 2 Ssw Parish, NY | Tree on wires in Hastings, NY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WUUS51 KBUF 171841
SVRBUF
NYC075-171945-
/O.NEW.KBUF.SV.W.0038.250517T1841Z-250517T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
241 PM EDT Sat May 17 2025
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Eastern Oswego County in central New York...
* Until 345 PM EDT.
* At 240 PM EDT, severe thunderstorms were located along a line
extending from near Mexico to near Baldwinsville, moving east
at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Redfield, Smartville, Amboy Center, Central Square, Altmar, Selkirk
Shores State Park, Williamstown, Howardville, Mallory, and
Hastings.
This includes Interstate 81 between exits 32 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4347 7576 4348 7581 4333 7589 4331 7586
4316 7588 4316 7592 4317 7593 4318 7600
4320 7604 4320 7608 4323 7610 4327 7621
4324 7621 4322 7619 4320 7622 4354 7623
4365 7604 4369 7578
TIME...MOT...LOC 1840Z 248DEG 35KT 4350 7616 4319 7637
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock3 follow-up statements
867
WWUS51 KBUF 171854
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
254 PM EDT Sat May 17 2025
NYC075-171945-
/O.CON.KBUF.SV.W.0038.000000T0000Z-250517T1945Z/
Oswego NY-
254 PM EDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN OSWEGO COUNTY...
At 253 PM EDT, severe thunderstorms were located along a line
extending from near Pulaski to Brewerton, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Redfield, Smartville, Amboy Center, Central Square, Altmar, Selkirk
Shores State Park, Williamstown, Howardville, Mallory, Hastings, and
Oneida Lake.
This includes Interstate 81 between exits 32 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Oneida Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.
&&
LAT...LON 4347 7576 4348 7581 4333 7589 4331 7586
4316 7588 4316 7592 4317 7593 4318 7600
4320 7604 4320 7608 4323 7610 4327 7621
4323 7621 4322 7620 4320 7622 4354 7623
4365 7604 4369 7578
TIME...MOT...LOC 1853Z 247DEG 36KT 4354 7602 4324 7614
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock116
WWUS51 KBUF 171911
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
311 PM EDT Sat May 17 2025
NYC075-171945-
/O.CON.KBUF.SV.W.0038.000000T0000Z-250517T1945Z/
Oswego NY-
311 PM EDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EASTERN OSWEGO COUNTY...
At 310 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Pulaski to 6 miles northeast of
Bridgeport, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneida Lake, Redfield, Smartville, Amboy Center, Altmar,
Williamstown, Howardville, Gayville, Salmon River Reservoir,
Richland, Cleveland, and Constantia.
This includes Interstate 81 near exit 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Oneida Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.
&&
LAT...LON 4347 7576 4348 7581 4333 7589 4331 7586
4316 7588 4316 7592 4317 7593 4322 7601
4346 7614 4365 7604 4369 7578
TIME...MOT...LOC 1910Z 250DEG 32KT 4345 7607 4324 7591
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hitchcock107
WWUS51 KBUF 171927
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
327 PM EDT Sat May 17 2025
NYC075-171937-
/O.CAN.KBUF.SV.W.0038.000000T0000Z-250517T1945Z/
Oswego NY-
327 PM EDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSWEGO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
&&
LAT...LON 4347 7576 4348 7581 4333 7589 4331 7586
4316 7588 4316 7592 4317 7593 4322 7601
4346 7614 4365 7604 4369 7578
TIME...MOT...LOC 1923Z 248DEG 35KT 4350 7590 4329 7574
$$
HitchcockWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:42 PM EDT, 59 minutes earlier.
Area forecast discussion, May 17, 1:42 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
142 PM EDT Sat May 17 2025
.SYNOPSIS...
A cold front will cross the area with showers and thunderstorms this
afternoon through this evening. Cooler, with additional chances for
showers Sunday. Drier Monday and Tuesday but continued cool
conditions. Unsettle weather returns Wednesday and then last
through much of the week.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
A cold front crossing the area along with modest instability this
afternoon will lead to showers and thunderstorms. Concerning severe
potential...given modest instability (1000-1200 J/KG) and 0-6 km
shear values of 30-40 knot this will support strong to severe storms
into this evening. The best chance to see strong to severe storms
will be east of Buffalo, mainly from the Genesee Valley into the
North Country. This is where a Severe Thunderstorm Watch is in
effect into this evening. Otherwise...highs will range from the
upper 60s to a range of 70s.
Behind the cold front a modest lake breeze on a southwest wind flow
will bring a period of dry weather with some measure of skies
clearing across the Buffalo metro area late this afternoon. Winds
may be breezy at times, with southwest gusts up to 40 mph along the
Lake Erie shore line to Buffalo and stretching out towards Batavia.
On the periphery of this lake breeze boundary additional showers and
perhaps a rumble of thunder may re-blossom through this evening.
Tonight...there will remain chances for showers and also drizzle
across our region as the main upper-level low tracks through our
region. As temperatures cool to near the dewpoint overnight patches
of fog will be possible, especially across higher terrain and areas
that received precipitation.
The closed low will ever to slowly walk east Sunday with moisture
continuing to wrap around across our region. Upslope flow and
diurnal influences will support some measure of showers or even
areas of drizzle through at least mid-day. As the low further
departs and moisture depletes we will likely see drier weather
materialize from west to east in the late afternoon and evening.
Drier weather will take hold Sunday night as high pressure builds in
across the region. We will also see clearing skies and cool
conditions, low found mainly in the 40s. There may be a few spots
across the Tug Hill that see mercury reading dip back into the upper
30s.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
Monday through Tuesday a vertically stacked, closed low will drift
from near the Maine coast eastward into the North Atlantic. The
western edge of the circulation will bring clouds and possibly a few
isolated showers to the eastern Lake Ontario region Monday. This may
linger into Tuesday as well, especially for the eastern edge of the
forecast area in the western foothills of the Adirondacks.
Otherwise, a ridge of high pressure building into the Great Lakes
will bring a return to dry weather and at least partial sunshine
elsewhere both Monday and Tuesday.
Temperatures will be quite cool, running about 10 degrees below
average. Lows will likely drop into the mid 30s Monday night across
the interior Southern Tier and North Country. This may bring a risk
of frost, although some gradient wind persisting may keep just
enough breeze to limit frost formation.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A mid level closed low will evolve in the base of the longwave
trough over the Great Lakes and/or southeastern Canada during the
second half of the week. This will bring a long stretch of very cool
and unsettled weather to the region starting late Tuesday night or
Wednesday, and lasting through next weekend.
There continues to be some spread in the synoptic scale details of
the pattern, such as the placement and track of the mid level closed
low and associated surface low. These details will determine exactly
how wet we get, with the most widespread rain expected Wednesday
through Thursday, with gradually diminishing coverage and intensity
of rainfall next weekend.
Temperatures will continue to run 10+ degrees below average through
the entire period.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A cold front will bring showers and thunderstorms this afternoon
into this evening brining brief localized reductions. In addition to
the storms...winds will pick up with gusts up to 40 knots at
KBUF/KIAG terminals.
Tonight...convection will quickly diminish with the loss of
instability, but with the upper level low spinning overhead an
isolated shower cannot be ruled out for any of the airfields. Cigs
will range between VFR to MVFR, with IFR ceiling heights developing
overnight.
Outlook...
Sunday...MVFR to IFR with scattered showers, greatest chances east
of KROC.
Monday and Tuesday...VFR.
Wednesday and Thursday...VFR to MVFR with showers.
&&
.MARINE...
A cold front will pass over the eastern Great Lakes today, with a
southwest and then tonight westerly flow increasing to small craft
levels. Waves will increase, and remain above four feet on the Lakes
through much of Sunday and Sunday evening with a now northwesterly
flow.
Surface high pressure will nose southward across the lower Great
Lakes Sunday night and into the start of the new work week with
light winds and waves on the lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
Small Craft Advisory until 11 PM EDT Sunday for LEZ040-041.
Small Craft Advisory until 11 PM EDT Sunday for
LOZ042.
Small Craft Advisory until 5 AM EDT Monday for LOZ043-044.
Small Craft Advisory from 6 PM this evening to 11 PM EDT
Sunday for LOZ045.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...AR
MARINE...AR/ThomasHazardous weather outlook, May 17, 2:27 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 227 PM EDT Sat May 17 2025 NYZ001>003-010>013-019>021-085-181830- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- 227 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-181830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 227 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043-063>065-181830- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 227 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-181830- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 227 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005>007-181830- Northern Cayuga-Oswego-Jefferson- 227 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-014-181830- Wayne-Ontario- 227 PM EDT Sat May 17 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-181830- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 227 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-181830- Lewis- 227 PM EDT Sat May 17 2025 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Reynolds
In the hours before
Local storm report, May 17, 1:56 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
156 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM Tstm Wnd Dmg Wyoming 42.83N 78.09W
05/17/2025 Wyoming NY 911 Call Center
Power poles and wires down.
&&Local storm report, May 17, 1:57 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
157 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Hail 3 W Henrietta 43.06N 77.68W
05/17/2025 M1.00 Inch Monroe NY Public
Twitter report. Size estimated from photo.
&&
HitchcockLocal storm report, May 17, 1:58 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
158 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM Hail Scottsville 43.02N 77.75W
05/17/2025 M1.00 Inch Monroe NY Public
&&Local storm report, May 17, 2:10 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
210 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM Tstm Wnd Dmg 2 ENE Greece 43.22N 77.67W
05/17/2025 Monroe NY Public
Three limbs down on Maiden Road near NY-390.
&&Local storm report, May 17, 2:24 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
224 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Tstm Wnd Dmg Fairport 43.11N 77.44W
05/17/2025 Monroe NY 911 Call Center
Large tree down blocking Parce Ave.
&&
HitchcockLocal storm report, May 17, 2:31 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
231 PM EDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Tstm Wnd Dmg 3 W Newark 43.04N 77.14W
05/17/2025 Wayne NY 911 Call Center
Tree blocking Gurnee Road near NY-31.
0127 PM Tstm Wnd Dmg 3 NNW Canandaigua 42.94N 77.30W
05/17/2025 Ontario NY 911 Call Center
Tree blocking most of Risser Road.
0144 PM Tstm Wnd Dmg 4 ESE Phelps 42.93N 77.00W
05/17/2025 Ontario NY 911 Call Center
Tree and wires down on Carter Road south of
Cross Road.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 4:00 AM EDT | Small Craft Advisory | BUF | 49 hr | |
| May 17, 6:34 AM EDT | Special Marine Warning | BUF | 86 min | |
| May 17, 6:58 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 62 min |
| May 17, 12:03 PM EDT | Special Marine Warning | BUF | 87 min | |
| May 17, 12:20 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 55 min |
| May 17, 12:34 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 56 min |
| May 17, 12:46 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 59 min |
| May 17, 12:47 PM EDT | Special Marine Warning | BUF | 88 min | |
| May 17, 1:20 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 55 min |
| May 17, 1:34 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 56 min |
| May 17, 2:02 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 58 min |
| May 17, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.